Journal of the Mathematical Society of Japan

Invariant distances on complex manifolds and holomorphic mappings

Shoshichi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 19, Number 4 (1967), 460-480.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1260478317

Digital Object Identifier
doi:10.2969/jmsj/01940460

Mathematical Reviews number (MathSciNet)
MR0232411

Zentralblatt MATH identifier
0158.33201

Subjects
Primary: 57.60
Secondary: 32.00

Citation

KOBAYASHI, Shoshichi. Invariant distances on complex manifolds and holomorphic mappings. J. Math. Soc. Japan 19 (1967), no. 4, 460--480. doi:10.2969/jmsj/01940460. http://projecteuclid.org/euclid.jmsj/1260478317.


Export citation